Advanced Search
Article Contents
Article Contents

Random graph directed Markov systems

Abstract Related Papers Cited by
  • We introduce and explore random conformal graph directed Mar-kov systems governed by measure-preserving ergodic dynamical systems. We first develop the symbolic thermodynamic formalism for random finitely primitive subshifts of finite type with a countable alphabet (by establishing tightness in a narrow topology). We then construct fibrewise conformal and invariant measures along with fibrewise topological pressure. This enables us to define the expected topological pressure $\mathcal EP(t)$ and to prove a variant of Bowen's formula which identifies the Hausdorff dimension of almost every limit set fiber with $\inf\{t:\mathcal EP(t)\leq0\}$, and is the unique zero of the expected pressure if the alphabet is finite or the system is regular. We introduce the class of essentially random systems and we show that in the realm of systems with finite alphabet their limit set fibers are never homeomorphic in a bi-Lipschitz fashion to the limit sets of deterministic systems; they thus make up a drastically new world. We also provide a large variety of examples, with exact computations of Hausdorff dimensions, and we study in detail the small random perturbations of an arbitrary elliptic function.
    Mathematics Subject Classification: Primary: 37H99, 37D35, 37F35; Secondary: 37F10.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Berlinkov and R. D. Mauldin, Packing measure and dimension of random fractals, J. Theoret. Probab., 15 (2002), 695-713.doi: 10.1023/A:1016271916074.


    T. Bogenschuetz and V. M. Gundlach, Ruelle's transfer operator for random subshifts of finite type, Ergod. Th. & Dynam. Sys., 15 (1995), 413-447.


    H. Crauel, "Random Probability Measures on Polish Spaces," Stochastics Monographs, 11, Taylor and Francis, 2002.


    M. Denker, Y. Kifer and M. Stadlbauer, Thermodynamic formalism for random countable Markov shifts, Discrete Contin. Dyn. Syst., 22 (2008), 131-164.doi: 10.3934/dcds.2008.22.131.


    S. Graf, Statistically self-similar fractals, Probab. Theory Related Fields, 74 (1987), 357-392.doi: 10.1007/BF00699096.


    J. Kotus and M. Urbański, Hausdorff dimension and Hausdorff measures of Julia sets of elliptic functions, Bull. London Math. Soc., 35 (2003), 269-275.doi: 10.1112/S0024609302001686.


    R. D. Mauldin and M. Urbański, Dimensions and measures in infinite iterated function systems, Proc. London Math. Soc. (3), 73 (1996), 105-154.doi: 10.1112/plms/s3-73.1.105.


    R. D. Mauldin and M. Urbański, "Graph Directed Markov Systems: Geometry and Dynamics of Limit Sets," Cambridge Tracts in Mathematics, 148, Cambridge, 2003.


    R. D. Mauldin and S. C. Williams, Random recursive constructions: Asymptotic geometric and topological properties, Trans. Amer. Math. Soc., 295 (1986), 325-346.doi: 10.1090/S0002-9947-1986-0831202-5.


    V. Mayer, B. Skorulski and M. Urbański, Random distance expanding mappings, thermodynamic formalism, Gibbs measures, and fractal geometry, preprint, 2008, can be found at www.math.unt.edu/ urbanski.


    M. Stadlbauer, On random topological Markov chains with big images and preimages, Stoch. Dyn., 10 (2010), 77-95.doi: 10.1142/S0219493710002863.


    B. Stratmann and M. Urbański, Pseudo-Markov systems and infinitely generated Schottky groups, Amer. J. Math., 129 (2007), 1019-1062.doi: 10.1353/ajm.2007.0028.

  • 加载中

Article Metrics

HTML views() PDF downloads(173) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint